By Topic

New self-dual codes over GF(4) with the highest known minimum weights

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jon-Lark Kim ; Dept. of Math. Stat. & Comput. Sci., Illinois Univ., Chicago, IL, USA

The purpose of this correspondence is to construct new Hermitian self-dual codes over GF(4) of lengths 22, 24, 26, 32, and 34 which have the highest known minimum weights. In particular, for length 22, we construct eight new extremal self-dual [22,11,8] codes over GF(4) which do not have a nontrivial automorphism of odd order. The existence of such codes has been left open since 1991 by Huffman

Published in:

Information Theory, IEEE Transactions on  (Volume:47 ,  Issue: 4 )